# SDR SWAA2023013196716

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 37,194 hours, 22,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NOTREPORTED
- Condition: Low
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SLIDE BELOW GREEN PRESSURE LIMIT IN RED<[01] REMOVED AND REPLACED FWD SERVICE DOOR ESCAPE SLIDE REF AMM 25-66-01.
